Follow
Alexandr Popolitov
Alexandr Popolitov
UvA, ITEP
Verified email at uva.nl
Title
Cited by
Cited by
Year
Quantum spectral curve for the Gromov–Witten theory of the complex projective line
P Dunin-Barkowski, M Mulase, P Norbury, A Popolitov, S Shadrin
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (726 …, 2017
542017
On (q, t)-deformation of Gaussian matrix model
A Morozov, A Popolitov, S Shakirov
Physics Letters B 784, 342-344, 2018
482018
Dubrovin’s superpotential as a global spectral curve
P Dunin-Barkowski, P Norbury, N Orantin, A Popolitov, S Shadrin
Journal of the Institute of Mathematics of Jussieu 18 (3), 449-497, 2019
442019
Relation between Nekrasov functions and Bohr-Sommerfeld periods in the pure SU(N) case
AV Popolitov
Theoretical and Mathematical Physics 178, 239-252, 2014
42*2014
Combinatorics of loop equations for branched covers of sphere
P Dunin-Barkowski, N Orantin, A Popolitov, S Shadrin
International Mathematics Research Notices 2018 (18), 5638-5662, 2018
362018
Orbifolds and exact solutions of strongly-coupled matrix models
C Córdova, B Heidenreich, A Popolitov, S Shakirov
Communications in Mathematical Physics 361, 1235-1274, 2018
332018
Resolvents and Seiberg-Witten representation for a Gaussian β-ensemble
AD Mironov, AY Morozov, AV Popolitov, SR Shakirov
Theoretical and Mathematical Physics 171, 505-522, 2012
322012
Interpolating matrix models for WLZZ series
A Mironov, V Mishnyakov, A Morozov, A Popolitov, R Wang, WZ Zhao
The European Physical Journal C 83 (5), 377, 2023
292023
On KP-integrable skew Hurwitz τ-functions and their β-deformations
A Mironov, V Mishnyakov, A Morozov, A Popolitov, WZ Zhao
Physics Letters B 839, 137805, 2023
282023
Loop equations and a proof of Zvonkine's -ELSV formula
P Dunin-Barkowski, R Kramer, A Popolitov, S Shadrin
arXiv preprint arXiv:1905.04524, 2019
282019
Chiodo formulas for the r-th roots and topological recursion
D Lewanski, A Popolitov, S Shadrin, D Zvonkine
Letters in Mathematical Physics 107 (5), 901-919, 2017
262017
Polynomiality of orbifold Hurwitz numbers, spectral curve, and a new proof of the Johnson–Pandharipande–Tseng formula
P Dunin-Barkowski, D Lewanski, A Popolitov, S Shadrin
Journal of the London Mathematical Society 92 (3), 547-565, 2015
252015
Primary invariants of Hurwitz Frobenius manifolds
P Dunin-Barkowski, P Norbury, N Orantin, A Popolitov, S Shadrin
arXiv preprint arXiv:1605.07644, 2016
222016
Solving q-Virasoro constraints
R Lodin, A Popolitov, S Shakirov, M Zabzine
Letters in Mathematical Physics 110 (1), 179-210, 2020
212020
Towards an orbifold generalization of Zvonkine’s 𝑟-ELSV formula
R Kramer, D Lewanski, A Popolitov, S Shadrin
Transactions of the American Mathematical Society 372 (6), 4447-4469, 2019
192019
Commutative families in W∞, integrable many-body systems and hypergeometric τ-functions
A Mironov, V Mishnyakov, A Morozov, A Popolitov
Journal of High Energy Physics 2023 (9), 1-60, 2023
172023
On the coincidence of an Alday-Maldacena regularized σ model and Nambu-Goto areas of minimal surfaces
A Popolitov
JETP letters 86, 559-561, 2008
172008
Special cases of the orbifold version of Zvonkine’s r-ELSV formula
G Borot, R Kramer, D Lewanski, A Popolitov, S Shadrin
Michigan Mathematical Journal 70 (2), 369-402, 2021
162021
Combinatorial structure of colored HOMFLY-PT polynomials for torus knots
P Dunin-Barkowski, A Popolitov, S Shadrin, A Sleptsov
arXiv preprint arXiv:1712.08614, 2017
162017
Commutative subalgebras from Serre relations
A Mironov, V Mishnyakov, A Morozov, A Popolitov
Physics Letters B 845, 138122, 2023
152023
The system can't perform the operation now. Try again later.
Articles 1–20